Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Invariants of intersection of certain pairs of space curves


Author: Chuan-Chih Hsiung
Journal: Bull. Amer. Math. Soc. 55 (1949), 623-628
DOI: https://doi.org/10.1090/S0002-9904-1949-09266-2
Correction: Proc. Amer. Math. Soc. 1 (1950), 824-825.
MathSciNet review: 0031305
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09266-2